# SDR QXEA2020022700118

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 13,909 hours, 15,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper Block
- Part number: 85210200103
- Condition: Missing
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR LOWER EXTERIOR HANDLE NEEDS ADJUSTMENT. IT SETS TOO FAR INTO THE NOTCH. REMOVED FROM SERVICE. INSPECTED AND FOUND FWD PAX DOOR OUTSIDE HANDLE BUMPER STOP MISSING. REPLACED MCD HANDLE BUMPER STOP REF. Q400 AMM TASK 52-11-11-420-008. HANDLE CLOSES FLUSH WITH SKIN. RETURNED TO SERVICE.
